# SDR 02070901

- Difficulty date: July 9, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 46,826 hours, 18,130 cycles
- Engine: Rroyce RB211535E4
- Engine time: 42,760 hours, 15,838 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: C8E389
- Part serial: 2775
- Condition: Malfunctioned
- Location: Bleed Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

AFTER DISCONNECT, BEGAN TO TAXI, HEARD MUFFLED POPPING NOISE.  LEFT ENGINE QUIT. RETURNED TO GATE.  BVCU BITE FAILED, BVCU REMOVED AND REPLACED. FUNCTIONAL CHECK GOOD AS PER M/M.  AIRCRAFT RETURNED TO SERVICE.
